# SDR 2001085

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER BOOST IN FLIGHT, PENDING CORRECTIVE ACTION
